# SDR ASAA2016092018091

- Difficulty date: September 20, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,964 hours, 10,317 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT 73-31371 ON NR 1 ENGINE UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  REMOVED AND REPLACED UPPER FUEL NOZZLES IAW T/C PWRPL-73CMPT-07267-2 ON NR 1 ENGINE.
